# SDR SWI2025F01032

- Difficulty date: February 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLEAT AT 21R FS333 IS CORRODED (MX 29635322)        (C-CHECK RO 07/18/2025)INSTALLED NEW STRINGER CEAT 21R AT FS333 REF CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-32600 REV AK. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
